# SDR NACA20020026

- Difficulty date: June 4, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 63,446 hours, 47,126 cycles
- Engine: Pwa JT8D
- Engine time: 37,772 hours, 33,484 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Part number: 71700
- Part serial: 800533
- Condition: Seized
- Location: #3 N²
- Component: Engine, Pwa
- Component part number: JT8D
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: #3 engine failure in flight. N¹ - 16%, N² - 2%, oil pressure 2 PSI.CORRECTIVE ACTION: Replaced the #3 engine.
